Alert archive / Alabama / Small Craft Advisories in 2017

Small Craft Advisory 46, NWS Mobile, AL

October 15, 2017

NWS Mobile, AL issued this small craft advisory at Oct 15, 2017, 3:27 PM CDT. It took effect at Oct 16, 2017, 4:00 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2017, 3:27 PM CDT (20:27 UTC)
In effect from
Oct 16, 2017, 4:00 AM CDT
Expired
Oct 17, 2017, 9:00 AM CDT
In force
29 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

857 
WHUS74 KMOB 152027
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
327 PM CDT SUN OCT 15 2017

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF 
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END
OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA FROM LATE 
TONIGHT THROUGH EARLY TUESDAY MORNING...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD 
FRONT LATE TONIGHT THROUGH EARLY TUESDAY MORNING. 

GMZ631-632-650-655-670-675-160600-
/O.NEW.KMOB.SC.Y.0046.171016T0900Z-171017T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
327 PM CDT SUN OCT 15 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 AM MONDAY TO 9 AM CDT
TUESDAY. 

* WINDS...NORTH AT 18 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING TO 5 TO 7 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
829 
WHUS74 KMOB 160417
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1117 PM CDT SUN OCT 15 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS 
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER 
END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA FROM 
LATE TONIGHT THROUGH EARLY TUESDAY MORNING...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONTAL PASSAGE LATE TONIGHT AND LOOKS TO PERSIST THROUGH EARLY 
TUESDAY MORNING.

GMZ631-632-650-655-670-675-161300-
/O.CON.KMOB.SC.Y.0046.171016T0900Z-171017T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1117 PM CDT SUN OCT 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO
9 AM CDT TUESDAY...

* WINDS...NORTH AT 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH ON BAYS AND SOUNDS.
  SEAS BUILDING TO 5 TO 7 FEET WELL OFFSHORE ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
515 
WHUS74 KMOB 160923
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
423 AM CDT MON OCT 16 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA FROM
LATE TONIGHT THROUGH EARLY TUESDAY MORNING...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONTAL PASSAGE LATE TONIGHT AND LOOKS TO PERSIST THROUGH EARLY
TUESDAY MORNING.

GMZ631-632-650-655-670-675-161730-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
423 AM CDT MON OCT 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

* WINDS...NORTH AT 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...BECOMING CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS
  BUILDING TO 5 TO 7 FEET WELL OFFSHORE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
551 
WHUS74 KMOB 161635 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1135 AM CDT MON OCT 16 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA  
THROUGH EARLY TUESDAY MORNING...

.A STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY TUESDAY 
MORNING.

GMZ631-632-650-655-670-675-170045-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1135 AM CDT MON OCT 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

* WINDS...NORTH AT 18 TO 25 KNOTS WITH POSSIBLE HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS BUILDING
  TO 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
202 
WHUS74 KMOB 170310
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1010 PM CDT MON OCT 16 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA
THROUGH EARLY TUESDAY MORNING...

.A STRONG NORTHERLY WIND FLOW PERSISTS THROUGH EARLY TUESDAY 
MORNING.

GMZ631-632-650-655-670-675-171200-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1010 PM CDT MON OCT 16 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT
TUESDAY...

* WINDS...NORTH AT 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS 3 TO 5
  FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
705 
WHUS74 KMOB 170927
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
427 AM CDT TUE OCT 17 2017

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER
END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA 
THROUGH EARLY TUESDAY MORNING...

.A STRONG NORTHEASTERLY WIND FLOW WILL CONTINUE OVER THE COASTAL
WATERS...INCLUDING THE MISSISSIPPI SOUND AND LOWER MOBILE BAY
THROUGH EARLY THIS MORNING. 

GMZ631-632-650-655-670-675-171400-
/O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
427 AM CDT TUE OCT 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

* WINDS...NORTHEAST AT 18 TO 23 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS...CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS 3 TO 5
  FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 12:48 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Oct 15, 12:48 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1248 PM CDT Sun Oct 15 2017

.DISCUSSION...See updated information for land areas and aviation
discussion below.

&&

.UPDATE...Did a quick update to the current zone forecast mainly
to reflect current model and radar trends for the rest of today
and this evening. Expect likely pops over most inland areas
generally north of the I-10 corridor shifting east and south late
this afternoon and this evening. Frequent cloud to ground
lightning, wind gusts to 30 to 40 mph and periods of very heavy
rain will be the main threats with the stronger thunderstorms.
32/ee

&&

.AVIATION...
18Z issuance...Expect MVFR to IFR cigs and visibilities mainly in
and around scattered to numerous showers and thunderstorms this
afternoon and early tonight. Rain chances taper off after midnight
tonight in the wake of a cold front that moves across the region
by between 06z and 09z early Mon morning. Winds will be southeast
at 5 to 8 knots this afternoon and this evening shifting northwest
then north increasing to 10 to 15 knots with slightly higher
gusts early Mon morning through Mon afternoon. 32/ee

&&

.PREV DISCUSSION... /issued 635 AM CDT Sun Oct 15 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Showers and thunderstorms will increase through
the day and this evening as a cold front approaches the area.
MVFR/IFR conditions possible in and around showers and storms. /13

PREV DISCUSSION... /issued 355 AM CDT Sun Oct 15 2017/

NEAR TERM /Now Through Sunday night/...The upper ridge over the
region will weaken and shift southward today as an upper trough
moves from the northern plains into the Ohio Valley tonight. An
associated cold front will move southeast into the southeastern
states by this afternoon and across the area tonight. Increasing
deep layer moisture ahead of the front combined with increased
forcing as the upper trough and front approach will create
scattered to locally numerous showers and thunderstorms mainly
this afternoon and early evening. The coverage of showers and
storms will decrease through the late evening as convergence
along the front weakens as the main upper support pulls away to
the northeast. A drier and cooler airmass will begin to move into
extreme northern zones early Monday morning in the wake of the
cold front. Highs today will be in the mid and upper 80s. Lows in
the upper 50s and low 60s inland to low 70s along the coast. /13

SHORT TERM /Monday Through Tuesday night/...A narrow zone of
moisture will be pushing through the southeastern portion of our
forecast area Monday morning, and there could be a few lingering
showers over this portion of the region before rain chances come
to an end by early Monday afternoon. Otherwise, northerly surface
flow will increase over the area Monday as high pressure builds
from the Plains states to the Mississippi and Tennessee Valley
region. The advertised much cooler and drier airmass is still on
track for Monday, with afternoon highs expected to range from the
lower to mid 70s over interior areas, with upper 70s still
possible along the northwest Florida beaches. Surface dewpoints
should drop into the mid 40s to around 50 region wide by Monday
night, and this drier airmass along with mostly clear skies
should favor a cool night across the region Monday night.
Elevated northerly winds will favor trending toward the slightly
warmer guidance numbers, but will still have lows Monday night
ranging from the upper 40s to lower 50s over most interior
locations, with readings ranging from 55-60 along the immediate
coast and beaches.

A deep layer dry airmass will remain in place across our forecast
area Tuesday and Tuesday night underneath a mean northwesterly
mid level flow pattern. Mostly clear and dry conditions will
persist through Tuesday night, with temperatures averaging
slightly below normal. Highs Tuesday are forecast to range in the
mid to upper 70s, while lows Tuesday night should once again fall
into the upper 40s to lower 50s over interior areas, with
readings in the mid 50s to around 60 expected again near the
immediate coast and beaches. /21

LONG TERM /Wednesday Through Saturday/...A dry forecast will
continue through the extended forecast period. A dry northwesterly
flow persists over our region into midweek between an upper
trough over the southeastern states and a building ridge from
south Texas to the ArkLaTex vicinity. The upper ridge should
strengthen and build eastward toward the central Gulf Coast and
Tennessee Valley region late in the week, before continuing to
shift toward the southeastern U.S. by Saturday. Any hint of
deeper moisture looks to remain confined offshore through the
period. Temperatures should slowly modify through the extended
period, with highs Wednesday in the mid to upper 70s, then
improving to the lower 80s Thursday through Saturday. Lows
Wednesday night will remain cool, averaging from the lower 50s
inland to the lower 60s near the coast. Overnight lows should
modify slightly through the end of the week, with lows by Friday
night ranging from the mid to upper 50s inland to the mid to upper
60s near the coast and beaches. /21

MARINE...A strong cold front approaches from the northwest and is
expected to move into the near shore waters shortly after midnight
tonight, then south of the marine area shortly after sunrise Monday
morning. Showers and thunderstorms are expected ahead of and along
the front, with the best coverage occurring this afternoon through
this evening. Small craft Advisories will likely be required in the
wake of the front, beginning early Monday and continuing through
Monday night. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Oct 15, 5:29 AM CDT, 9 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
529 AM CDT Sun Oct 15 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
529 AM CDT Sun Oct 15 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

A moderate risk of rip currents continues for the beaches of
Alabama and northwest Florida.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A moderate risk of rip currents continues through Monday for the
beaches of Alabama and northwest Florida.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Saturday.

GMZ630>635-650-655-670-675-161030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
529 AM CDT Sun Oct 15 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

In the wake of a cold frontal passage, a moderate to strong
northerly flow creates hazardous conditions for small craft
Monday, continuing through mid week.

In the hours before

Special weather statement, Oct 15, 1:53 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
153 PM CDT SUN OCT 15 2017

MSZ075-076-078-079-151945-
Perry MS-Stone MS-Greene MS-George MS-
153 PM CDT SUN OCT 15 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...SOUTHERN PERRY...SOUTHWESTERN GREENE AND
NORTHEASTERN STONE COUNTIES UNTIL 245 PM CDT...

At 152 PM CDT, the strong thunderstorm was located 7 miles east of
Maxie, or 7 miles northeast of Wiggins, moving east at 20 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Beaumont and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3091 8914 3110 8915 3134 8878 3088 8858
      3084 8912 3091 8915
TIME...MOT...LOC 1852Z 251DEG 19KT 3095 8908
Special weather statement, Oct 15, 2:22 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
222 PM CDT SUN OCT 15 2017

ALZ059-262-FLZ201-152000-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
222 PM CDT SUN OCT 15 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
BALDWIN...SOUTHWESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES
UNTIL 300 PM CDT...

At 221 PM CDT, the strong thunderstorm was located 8 miles southwest
of Bratt, or 9 miles south of Atmore. This storm was nearly
stationary.

Very Heavy rain and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Bratt.

LAT...LON 3077 8749 3087 8775 3106 8758 3091 8732
TIME...MOT...LOC 1921Z 214DEG 2KT 3089 8754

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 2:22 PM CDTSpecial Weather StatementMOBBaldwin38 min
Oct 15, 2:33 PM CDTAreal Flood AdvisoryMOBBaldwin117 min
Oct 15, 1:53 PM CDTSpecial Weather StatementMOBPerry52 min

Nearby

Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.